# SDR MALA976646

- Difficulty date: November 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A110
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 297 - 357
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK INSPECTION, FOUND CENTER FORWARD SEAT TRACK CORRODED FROM STA 297 TO 357.  MAINTENANCE REPAIRED BY COMPLETING SEAT TRACK SPLICE REPAIR PER IAW EO NR S53060.
